Asian Research Journal of Mathematics (ISSN: 2456-477X) aims to publish high-quality papers (Click here for Types of paper) in all areas of ‘Mathematics and Computer Science’. By not excluding papers on the basis of novelty, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated. The journal also encourages the submission of useful reports of negative results. This is a quality controlled, OPEN peer-reviewed, open access INTERNATIONAL journal.

2020 - Volume 16 [Issue 10]

Fuzzy Alexandrov Topologies Associated to Fuzzy Interval Orders

Gianni Bosi, Chiaramaria Panozzo, Magal`ı Ernestine Zuanon

Page: 1-6
Abstract View: 88 times | Full Article - PDF: 92 times | Review History: 0 times |

Concept of Outlier Study: The Management of Outlier Handling with Significance in Inclusive Education Setting

Abikesh Prasada Kumar Mahapatra, Anita Nanda, Bibhuti Bhusan Mohapatra, Archana Kumari Padhy, Indira Padhy

Page: 7-25
Abstract View: 95 times | Full Article – PDF: 60 times | Review History: 0 times |

Binomial Transform of the Generalized Tribonacci Sequence

Y¨uksel Soykan

Page: 26-55
Abstract View: 73 times | Full Article - PDF: 72 times | Review History: 0 times |

View All Issues